Assembly Schedule and Preliminary Program


2020 Events and Activities Program

Schedule at a Glance – listed as Eastern Time

Tuesday, September 8, 2020

11:00 a.m. – 4:15 p.m. Pre-show Hands-on Orthotic Workshop – Muscle Tone and Hypertonous Assessment and Relevance to Orthotic Management (C1)
*Additional Ticket Required. Limited space available.*
11:00 a.m. – 1:30 p.m. Pre-show Hands-on Prosthetic Workshop – Prosthetic Management and Rehabilitation (C2)
*Additional Ticket Required. Limited space available.*

Wednesday, September 9, 2020

11:00 a.m. – 1:00 p.m. Concurrent 2-hour Manufacturers’ Workshop – Tier A
1:00 p.m. – 3:00 p.m. Concurrent 2-hour Manufacturers’ Workshop – Tier B
3:00 – 5:00 p.m. Concurrent 2-hour Manufacturers’ Workshop – Tier C
5:00 – 6:00 p.m. Concurrent 1-hour Manufacturers’ Workshop – Tier D
6:00 – 7:00 p.m. Opening General Session
Keynote Address:
What has Changed in American Healthcare and How Will the Pandemic Affect the Future?
7:00 – 8:00 p.m. Virtual Welcome Reception

Thursday, September 10, 2020

11:00 a.m. – 11:15 a.m. General Session – Welcome and Opening Remarks
11:15 a.m. – 12:25 p.m. General Session – Award Winning Thranhardt Lectures (C3)
12:30 – 1:25 p.m. Concurrent Education:
  • Symposium: Understanding the Wound Healing Continuum and It’s Considerations in Returning Quality of Life with O&P (C4)
  • Business Program – DME MAC Medicare Policy Updates (B1)
  • Technical Program (T1)
    • Fabrication Lab Safety in the 21st Century (T1-A)
    • The Nuts and Bolts of CFab and Technician Credentialing (T1-B)
1:30 p.m. – 5:00 p.m. Exhibition Open
1:30 p.m. – 3:00 p.m. Break in Exhibit Hall
3:00 – 4:00 p.m. Concurrent Education:
  • Symposium: Challenges of a Modern AK-Socket Design (C5)
  • Symposium: Orthotic Spine Management (C6)
  • Pedorthic Education (C7)
    • Unique Surgical Considerations in the Geriatric Population (C7-A)
    • Diabetes in the Elderly (C7-B)
  • Technical Program
    • Facility Accreditation and the Technician (T2)
    • NEW Reel and Product Line Fabrication Techniques (T3)
  • Business Program
    • Navigating Your Business Through COVID with Resources from the Small Business Administration (B2)
    • Work at Home Policies: Protecting Your Business & Making Sure the Work Gets Done (B3)
On Demand  Concurrent Education :
  • Symposium: Unifying Stakeholder Perspectives: The Limb Loss Rehabilitation Continuum Framework (C8) (Live Session)
  • Pediatric Orthotic Treatment Protocols – A Free Paper Session (C9)
  • Pedorthic Education (C10)
    • Why Do They Act That Way? Relating to Baby Boomers (C10-A)
    • Medicare Update (C10-B)
  • Technical Program – Alignment, Transfer, and Lamination of Posterior Mounted Foot Solution (T4)
  • Business Program
    • Patient Collections: Best Practices Made Better (B4)
    • Your Bottom Line Starts at the Front Desk (B5)

Friday, September 11, 2020

11:15 – 11:55 a.m. General Session – AOPA Membership Meeting and Awards Program
12:00 – 1:30 p.m. Concurrent Education:
  • Symposium: Fall Prevention (C11)
  • Upper Extremity Prosthetics – A Free Paper Session (C12)
  • Technical Program – Is Your Socket Strong Enough? How Do You Know? (T5)
  • Business Program – Hamontree Lecture Series (B6)
1:30 p.m. – 5:00 p.m. Exhibition Open
3:00 – 4:00 p.m. Concurrent Education:
  • Symposium: Impact of Prosthetic Interventions on Musculoskeletal Pain in Individuals with Lower Limb Amputations (C13) ends at 4:30 p.m.
  • Symposium: Navigating O&P Education and Practice as a Minority Individual (C14) ends at 4:30 p.m.
  • Pedorthic Education (C15)
    • Safely Addressing Limb Length Discrepancies (C15-A)
    • Arthritis in All of Its Forms (C15-B)
  • Technical Program- Internal Ridged Frame, Flexible Urethane Socket Fabrication (T6)
  • DME MAC Fireside Chat (B7)
4:00 – 4:30 p.m. PAC Appreciation Reception
On Demand  Concurrent Education:
  • Lower Extremity Prosthetics -Improved Outcomes through Novel Research – A Free Paper Session (C16)
  • Lower Limb Orthotics–Bracing for Improved Mobility – A Free Paper Session (C17)
  • Technical Program – The State of Additive Manufacturing Industry in O&P (T7)
  • Business Program
    • AOPA Updates (B8) 4:30 – 5:15 p.m.
    • How to Resolve Your Medicaid & Medicaid MCO Problems in 25 Easy Steps (B9) 5:15 – 6:00 p.m.

Saturday, September 12, 2020

11:00 a.m. – 12:00 p.m. Closing General Session: Workplace Sexual Harassment Tools and Guidance: Promoting Dialogue and Creating a Respectful Environment
12:00 – 1:00 p.m. Concurrent Education
  • Symposium: Getting a Grip on Mechanical and External Powered Partial Hand Prostheses (C18)
  • Symposium: The Teamwork Of ACPOC: Promoting Collaboration and Comprehensive Care of Children with Musculoskeletal Differences (C19)
  • Pedorthic Education – The Big Picture: How Comorbidities in Your Elderly Patients Impact Your Treatment Plan (C20)
  • Technical Program – Lean Fabrication Lab How Many Devices Can You Fabricate in a Day? (T8)
  • Selling an O&P Business – Key Information to Consider (B10)
1:00 – 1:15 p.m Break
On Demand Concurrent Education:
  • Symposium: The OPRA System – Continuum of Care vs. Implant (C21) (Live Session)
  • Health Economics and Technology – A Free Paper Session (C22)
  • The Prosthetic Socket and Residual Limb—The Foundation of Amputee Rehabilitation—A Free Paper Session (C23)
  • Pedorthic Education – Staying Healthy as You Age (C24)
  • Outcome Measures Beyond Clinical Care: Do You Know Your Work-Flow Process Measures? (B11)
2:15 – 6:15 PM